MAUDE Adverse Event Report: GE HEALTHCARE FINLAND OY CARESCAPE B450; MONITOR, PHYSIOLOGICAL, PATIENT

GE HEALTHCARE FINLAND OY CARESCAPE B450; MONITOR, PHYSIOLOGICAL, PATIENT
Model Number MBA313
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Data Problem (3196)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Legal manufacturer: hcs helsinki - kuortaneenkatu 2 finland helsinki etela-suomen laani, fin-00510 a1-6: patient information currently not available.B3: incident date unknown.Ge healthcare's investigation is in-progress.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
It was reported that a patient's monitoring data was inadvertently combined with another patient.The patient was misdiagnosed and was unnecessarily treated with medication.The patient did not sustain any injury due to the unnecessary treatment.
 
Additional Manufacturer Narrative
On july 24, 2025, ge healthcare (gehc) was notified of an incident involving a carescape b450 v3 monitor with a pdm module.The customer reported that patient data was combined, leading to a misdiagnosis and incorrect medication administration; however, no patient harm was reported to gehc.Gehc reviewed ecg printouts and device logs, but the customer declined to provide further details.Based on available information, it appears that on (b)(6) 2025, the user inadvertently merged pdm data from bed 14 (previous patient) into bed 19 (new patient) when docking the pdm.The logs show the pdm was disconnected from bed 14 at 05:43 and connected to bed 19, where load from pdm was selected at 05:45, importing prior patient data.The user manual advises discharging previous cases before starting a new one to prevent data carryover.The investigation concluded the monitor operated as intended, with no device malfunction.Gehc concluded that no further action is necessary.

Brand Name
CARESCAPE B450
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT
Manufacturer (Section D)
GE HEALTHCARE FINLAND OY
kuortaneenkatu 2
helsinki FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
GE HEALTHCARE FINLAND OY
kuortaneenkatu 2
helsinki FIN-0 0510
FI   FIN-00510
Manufacturer Contact
kristof soos
3114 n grandview blvd
waukesha, WI 53188
MDR Report Key22872117
Report Number9610105-2025-00006
Device Sequence Number20284469
Product Code MHX
UDI-Device Identifier00840682142380
UDI-Public(01)00840682142380(11)190516
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMBA313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown